U.S. doctors online nowAsk doctors free
Denmark
A 25-year-old male asked:

In my late puberty i was treated with testosterone to help me grow, could this be related to my excessive body hair growth?

2 doctor answers3 doctors weighed in
Dr. Kevin Olson
Family Medicine 35 years experience
Side effects: Yes, testosterone can cause excessive hair growth. I would advise you to see your pcp for additional recommendations regarding this issue. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Audrey Rogers
Pediatrics 36 years experience
Doubtful: Usually body hair amounts are inherited. Having testosterone years ago would not have caused excessive body hair.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.